# SDR SWI2025F00072

- Difficulty date: January 17, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C11
- Aircraft serial: 10285
- Aircraft time: 38,440 hours, 24,978 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO EXISTING PILOT HOLES THERE ARE TWO OVERSIZE HOLES COMMON TO THE LH PRESSURE BOX AND LBL18, MARKED.    (FILED CLOSED)    COMPLIED WITH ALL STEPS OF THIS REO 670-53-41-712 REV. - - DATED 2025-01-22 FOR INSTALLATION OF INSTALL TWO HI- LITE PIN AT FS838.00 AND LBL18.00 IN OVERSIZED HOLES. LEAK CHECK GOOD WITH NO LEAKS NOTED. SEE CONTINUE CARD FOR WORK PERFORMED. COMPLIED WITH MAJOR REPAIR FORM M-337. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY STRUCTURAL MAJOR REPAIR.
